# SDR AALA20160720001

- Difficulty date: July 19, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 90,580 hours, 41,413 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Underserviced
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FLIGHT ATTDENDANTS REPORTED ALL LAVATORIES INOPERATIVE.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  LAVATORIES SERVICED. SYSTEM CHECKED NORMAL.
